Back to Ask the Diabetes Team Ask the Diabetes Team

From Denver, Colorado, USA:

I have type 2 diabetes and I am taking Glucophage [metformin], two other prescription medications, and several vitamins. Why am I so nauseated which then leads to vomiting? Am I mixing too many pills or the wrong ones?


Your question is one which cannot be easily answered through this medium. I would suggest you contact your physician regarding your symptoms. I anticipate the need for a history, exam, and laboratory work to help understand your symptoms more completely.


Original posting 19 Sep 2001
Posted to Other Illnesses


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:26
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.